MathSciNet Relay Station
MathSciNet bibliographic data
MR717125 (86a:60006) 60B11 (60E07)
Jurek, Zbigniew J. The classes $L\sb{m}(Q)$ of probability measures on Banach spaces. Bull. Polish Acad. Sci. Math. 31 (1983), no. 1-2, 51–62.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement